Has anyone experienced a increase in their anxiety after sertraline has been working fantastically for them for a long period of time? I've been taking it since mid march this year and doing brilliantly but this last week I have been feeling increasingly anxious and worried about things. I'm hoping someone can tell me it's probably just a blip and things will improve again soon.
I've been on it for over 30 years! When there was no generic. I think it does even off and it doesnt do what if used to for me, but if I try and cut a dose or give it up, my head gets all sideways and stuff. But no, I dont feel like it does the job, but then I have been on this almost half my life. Hope things improve for you.
You should probably reach out to your health care provider. Let him/her know what’s going on. Maybe the 100mg is starting to become less effective and you may need try upping the dose. I’m not sure if an increase dose will be beneficial, but, at least let your provider know what’s going on. Maybe he/she will know what to do.
Do you know what’s causing you to be anxious? Did anything happen during the past 8th months while on Zoloft?
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.